# SDR CALA2022120803343

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 51,505 hours, 32,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT L FAILS DURING OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE CHECK. SUPPORT TASK NSA EMX N/R 00009. REMOVED PART NO AD 3214-31 SN 17434 AFT LEFT EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38-000-002.  DISPLACED LOWER PSU FOR ACCESS TO EPSU 13WL IAW A319 AMM AFT LEFT EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM NOTED.   REMOVED PART IAW 33-51-38-400-002-A. LIFTED AND ENGAGED PSU PANEL 13WL.  LEFT EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM AMM 35-21-41-400-001-A. PERFORMED OPS CHECK IAW  AMM 33-51-38-000-002. INSTALLED PART NUMBER AD-3214-31 SN 293714 33-51-00-710-001-A AND A319 AMM 33-51-00-710-006-A. NO ISSUES INSPECTION COMPLETE
